# SDR QXEA200400065

- Difficulty date: January 25, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 15,088 hours, 21,485 cycles
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT 2196, NR 1 ENGINE MANUAL CAUTION ILLUMINATED.  CHECKED ENGINE CONDITION PANEL.  RESET BETA LOCKOUT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
